# SDR DALA2023112109567

- Difficulty date: November 16, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 109,243 hours, 16,186 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 AT 2,000 FT VECTORING FOR APPROACH GOT PUNGENT SMELL THROUGH AIR CIRCULATION SYSTEM. SMELL OF DIRTY SOCK SMELL QUICKLY DISIPATED BUT BRIEFLY RETURNED ON TAXI IN. AGAIN, QUICKLY DISIPATED. CORRECTIVE ACTION: T/S PER B767-300 FIM 21-00-21. INSPECTED APU AND BLEED DUCT FOR OIL CONTAMINATION. NO EVIDENCE OF OIL NOTED. INSPECTED #1 & #2 ENG NOSE CONE FOR OIL AND PERFORMED GVI FOR EXTERNAL OIL LEAK. NO LEAKS NOTED. PERFORMED HIGH POWER RUN PER B767-300 AMM 71-00. RAN PACKS HOT AND COLD. NO DIRTY SOCK SMELL NOTED. (5005127)
